RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Aleksandrov Alexei Borisovich

Total publications: 76 (76)
in MathSciNet: 70 (70)
in zbMATH: 60 (60)
in Web of Science: 29 (29)
in Scopus: 16 (16)
Cited articles: 60
Citations in Math-Net.Ru: 215
Citations in Web of Science: 280
Citations in Scopus: 38
Presentations: 6

Number of views:
This page:4448
Abstract pages:6723
Full texts:2315
References:423
Professor
Doctor of physico-mathematical sciences (1984)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Birth date: 23.12.1954
E-mail:
Keywords: Hardy spaces (complex and real, one-dimensional and multidimensional); shift operator; lacunary series; Schatten–von Neumann classes.
   
Main publications:
  1. A. B. Aleksandrov, “Suschestvovanie vnutrennikh funktsii v share”, Matematicheskii sbornik, 118:2 (1982), 147–163  mathnet  mathscinet  zmath
  2. A. B. Aleksandrov, “Vnutrennie funktsii na kompaktnykh prostranstvakh”, Funktsionalnyi analiz i ego prilozheniya, 18:2 (1984), 1–13  mathnet  mathscinet  zmath
  3. A. B. Aleksandrov, “Teoriya funktsii v share”, Itogi nauki i tekhniki. Sovremennye problemy matematiki. Fundamentalnye napravleniya, 8, VINITI, M., 1985, 115–190  mathnet  mathscinet  zmath
  4. A. B. Aleksandrov, “Ortogonalnye bazisy iz vnutrennikh funktsii”, DAN SSSR, 306:2 (1989), 265–268  mathscinet  zmath
  5. A. B. Aleksandrov, “Lakunarnye ryady i psevdoprodolzheniya. Arifmeticheskii podkhod”, Algebra i analiz, 9:1 (1997), 3–31  mathnet  mathscinet  zmath

http://www.mathnet.ru/eng/person17468
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/195855

Full list of publications:
| by years | by types | by times cited | scientific publications | common list |



   2018
1. A. B. Aleksandrov, “Interpolation by the derivatives of operator Lipschitz functions”, 50 Years with Hardy Spaces, Oper. Theory Adv. Appl., 261, Birkhäuser, Cham, 2018, 83–95  crossref  scopus

   2017
2. A. B. Aleksandrov, V. V. Peller, “Multiple operator integrals, Haagerup and Haagerup‐like tensor products, and operator ideals”, Bulletin London Math. Soc., 49:3 (2017), 463–479  crossref  isi  scopus (cited: 1)

   2016
3. A. B. Aleksandrov, F. L. Nazarov, V. V. Peller, “Functions of noncommuting self-adjoint operators under perturbation and estimates of triple operator integrals”, Advances in Math., 295:1 (2016), 1–52  crossref  mathscinet (cited: 3)  zmath  isi (cited: 4)  scopus (cited: 5)
4. A. B. Aleksandrov, V. V. Peller, “Operator Lipschitz functions”, Russian Math. Surveys, 71:4 (2016), 605–702  mathnet  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib  elib  scopus (cited: 8)
5. A. Aleksandrov, V. Peller, “Functions of almost commuting operators and an extension of the Helton–Howe trace formula”, J. Funct. Anal., 271:11 (2016), 3300–3322  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)
6. A. B. Aleksandrov, V. V. Peller, “Krein's trace formula for unitary operators and operator Lipschitz functions”, Funct. Anal. Appl., 50:3 (2016), 167–175  mathnet  crossref  crossref  mathscinet  mathscinet  isi (cited: 4)  elib  scopus (cited: 3)
7. A. B. Aleksandrov, “Commutator Lipschitz functions and analytic continuation”, J. Math. Sci. (N. Y.), 215:5 (2016), 543–551  mathnet  mathnet  crossref  mathscinet  scopus (cited: 1)

   2015
8. A. Aleksandrov, F. Nazarov, V. Peller, “Functions of perturbed noncommuting self-adjoint operators”, C. R. Acad. Sci. Paris, Ser. I, 353:3 (2015), 209–214  crossref  mathscinet (cited: 5)  zmath  isi (cited: 5)  scopus (cited: 6)
9. A. Aleksandrov, V. Peller, “Almost commuting functions of almost commuting self-adjoint operators”, C. R. Acad. Sci. Paris, Ser. I, 353:7 (2015), 583–588  crossref  mathscinet (cited: 2)  zmath  isi (cited: 4)  scopus (cited: 4)
10. A. Aleksandrov, F. Nazarov, V. Peller, “Triple operator integrals in Schatten–von Neumann norms and functions of perturbed noncommuting operators”, C. R. Acad. Sci. Paris, Ser. I, 353:8 (2015), 723–728  crossref  mathscinet (cited: 3)  zmath  isi (cited: 5)
11. A. B. Aleksandrov, “Operator Lipschitz functions in several variables and Möbius transformations”, J. Math. Sci. (N. Y.), 209:5 (2015), 665–682  mathnet  crossref  mathscinet  scopus (cited: 1)

   2014
12. A. B. Aleksandrov, “Operator Lipschitz functions and model spaces”, J. Math. Sci. (N. Y.), 202:4 (2014), 485–518  mathnet  crossref  scopus (cited: 2)

   2013
13. A. B. Aleksandrov, “Operator Lipschitz functions and linear fractional transformations”, J. Math. Sci. (N. Y.), 194:6 (2013), 603–627  mathnet  crossref  mathscinet  scopus (cited: 1)

   2012
14. A.B. Aleksandrov, V.V. Peller, “Operator and commutator moduli of continuity for normal operators”, Proc. London Math. Soc., 105:4 (2012), 821–851  crossref  mathscinet (cited: 7)  zmath  isi (cited: 4)
15. A. B. Aleksandrov, V. V. Peller, “Functions of perturbed dissipative operators”, St. Petersburg Math. J., 23:2 (2012), 209–238  mathnet  crossref  mathscinet  zmath  isi (cited: 3)  elib (cited: 2)  elib (cited: 2)  scopus (cited: 4)

   2011
16. A. B. Aleksandrov, V. V. Peller, D. S. Potapov, F. A. Sukochev, “Functions of normal operators under perturbations”, Advances in Math., 226:6 (2011), 5216–5251  crossref  mathscinet (cited: 15)  zmath  isi (cited: 19)
17. A. B. Aleksandrov, V. V. Peller, “Trace formulae for perturbations of class $S_m$”, Journal of Spectral Theory, 1:1 (2011), 1–26  crossref  mathscinet (cited: 6)  zmath  isi (cited: 9)
18. A. B. Aleksandrov, V. V. Peller, “Estimates of operator moduli of continuity”, J. Funct. Anal., 261:10 (2011), 2741–2796  crossref  mathscinet (cited: 7)  zmath  isi (cited: 7)

   2010
19. A. B. Aleksandrov, V. V. Peller, “Functions of operators under perturbations of class $S_p$”, J. Funct. Anal., 258:11 (2010), 3675–3724  crossref  mathscinet (cited: 15)  zmath  isi (cited: 21)
20. A. B. Aleksandrov, V. V. Peller, “Operator Hölder–Zygmund functions”, Advances in Math., 224:3 (2010), 910–966  crossref  mathscinet (cited: 21)  zmath  isi (cited: 24)
21. A. Aleksandrov, V. Peller, D. Potapov, F. Sukochev, “Functions of perturbed normal operators”, C. R. Acad. Sci. Paris, Ser. I, 348:9-10 (2010), 553–558  crossref  mathscinet (cited: 4)  zmath  isi (cited: 5)
22. A. B. Aleksandrov, V. V. Peller, “Functions of perturbed unbounded self-adjoint operators. Operator Bernstein type inequalities”, Indiana Univ. Math. J., 59:4 (2010), 1451–1490  crossref  mathscinet (cited: 11)  zmath  isi (cited: 8)
23. A. B. Aleksandrov, “Approximation in $L^p(\mathbb R^d)$, $0<p<1$, by linear combinations of characteristic functions of balls”, J. Math. Sci. (N. Y.), 165:4 (2010), 431–434  mathnet  crossref  scopus

   2009
24. A. Alexandrov, G. Rozenblum, “Finite rank Toeplitz operators: Some extensions of D. Luecking’s theorem”, J. Funct. Anal., 256:7 (2009), 2291–2303  crossref  mathscinet (cited: 14)  zmath  isi (cited: 17)
25. A. Aleksandrov, V. Peller, “Functions of perturbed operators”, C. R. Acad. Sci. Paris, Ser. I, 347:9-10 (2009), 483–488  crossref  mathscinet (cited: 14)  zmath  isi (cited: 18)
26. A. B. Aleksandrov, “On Koosis' approach to the proof of the Carleson interpolation theorem”, J. Math. Sci. (N. Y.), 156:5 (2009), 725–741  mathnet  crossref  zmath  scopus

   2008
27. A. B. Aleksandrov, “Spectral subspaces of $L^p$ for $p<1$”, St. Petersburg Math. J., 19:3 (2008), 327–374  mathnet  crossref  mathscinet  zmath  isi
28. A. B. Aleksandrov, “On translation and dilation invariant subspaces of $L^p(\mathbb R^n)$, $0<p<1$”, J. Math. Sci. (N. Y.), 148:6 (2008), 785–794  mathnet  crossref  mathscinet  scopus

   2006
29. A. B. Aleksandrov, “Approximation by M. Riesz kernels in $L^p$ for $p<1$”, J. Math. Sci. (N. Y.), 134:4 (2006), 2239–2257  mathnet  crossref  mathscinet  zmath  elib  elib

   2004
30. A. B. Aleksandrov, V. V. Peller, “Distorted Hankel integral operators”, Indiana Univ. Math. J., 53:4 (2004), 925–940  crossref  mathscinet  zmath  isi (cited: 1)
31. A. B. Aleksandrov, “Badly Approximable Unimodular Functions in Weighted $L^p$ Spaces”, Comput. Methods Funct. Theory, 4:2 (2004), 315–326  crossref  mathscinet (cited: 1)  zmath

   2002
32. A. B. Aleksandrov, V. V. Peller, “Hankel and Toeplitz-Schur multipliers”, Math. Annalen, 324:2 (2002), 277–327  crossref  mathscinet (cited: 5)  zmath  isi (cited: 8)
33. A. B. Aleksandrov, S. Janson, V. V. Peller, R. Rochberg, “An interesting class of operators with unusual Schatten-von Neumann behavior”, Proceedings of Conference on Function Spaces, Interpolation Theory, and related topics in honour of Jaak Peetre on his 65th birthday, Walter de Gruyter, Berlin, 2002, 61–149  mathscinet (cited: 7)
34. A. B. Aleksandrov, “A Class of Interpolating Blaschke Products and Best Approximation in $L^p$ for $p<1$”, Comput. Methods Funct. Theory, 2:2 (2002), 549–578  crossref  mathscinet (cited: 2)  zmath

   2004
35. A. B. Aleksandrov, “Toeplitz–Schur multipliers of the class $S_p(L^2(G))$ for $p<1$”, J. Math. Sci. (N. Y.), 120:5 (2004), 1645–1652  mathnet  crossref  mathscinet  zmath

   2000
36. A. B. Aleksandrov, “On embedding theorems for coinvariant subspaces of the shift operator. I”, Complex analysis, operators, and related topics, Oper. Theory Adv. Appl., v. 113, Birkhäuser, Basel, 2000, 45–64  crossref  mathscinet (cited: 6)  zmath

   2002
37. A. B. Aleksandrov, “On embedding theorems for coinvariant subspaces of the shift operator. II”, J. Math. Sci. (New York), 110:5 (2002), 2907–2929  mathnet  crossref  mathscinet  zmath

   1999
38. A. B. Aleksandrov, J. M. Anderson, A. Nicolau, “Inner functions, Bloch spaces and symmetric measures”, Proc. London Math. Soc., 79:2 (1999), 318–352  crossref  mathscinet (cited: 23)  zmath  isi (cited: 22)

   1998
39. A. B. Aleksandrov, “Gap series and pseudocontinuations. An arithmetic approach”, St. Petersburg Math. J., 9:1 (1998), 1–20  mathnet  mathscinet  zmath

   2000
40. A. B. Aleksandrov, “On a uniqueness theorem for functions with a sparse spectrum”, J. Math. Sci. (New York), 101:3 (2000), 3049–3052  mathnet  crossref  mathscinet  zmath

   1998
41. A. B. Aleksandrov, “Lacunary series and pseudocontinuations”, J. Math. Sci. (New York), 92:1 (1998), 3550–3559  mathnet  crossref  mathscinet  zmath
42. A. B. Aleksandrov, “Isometric embeddings of coinvariant subspaces of the shift operator”, J. Math. Sci. (New York), 92:1 (1998), 3543–3549  mathnet  crossref  mathscinet  zmath

   1996
43. A. B. Aleksandrov, V. V. Peller, “Hankel operators and similarity to a contraction”, International Mathematics Research Notices, 1996, no. 6, 263–275  crossref  mathscinet (cited: 6)  zmath
44. A. B. Aleksandrov, “On the boundary decay in the mean of harmonic functions”, St. Petersburg Math. J., 7:4 (1996), 507–542  mathnet  mathscinet  zmath

   1997
45. A. B. Aleksandrov, “On the existence of nontangential boundary values of pseudocontinuable functions”, J. Math. Sci. (New York), 87:5 (1997), 3781–3787  mathnet  crossref  mathscinet  zmath

   1995
46. A. B. Aleksandrov, J. Bourgain, M. Giesecke, V. Havin, Yu. Vymenets, “Uniqueness and free interpolation for logarithmic potentials and the Cauchy problem for the Laplace equation in $\Bbb R^2$”, Geometric and Functional Analysis, 5:3 (1995), 529–571  crossref  mathscinet (cited: 3)  zmath  isi (cited: 5)

   1997
47. A. B. Aleksandrov, “A simple proof of a theorem of Vol'berg and Treil' on the embeddings of coinvariant subspaces of the shift operator”, J. Math. Sci. (New York), 85:2 (1997), 1773–1778  mathnet  crossref  mathscinet  zmath
48. A. B. Aleksandrov, “On a maximum principle for pseudocontinuable functions”, J. Math. Sci. (New York), 85:2 (1997), 1767–1772  mathnet  crossref  mathscinet  zmath

   1994
49. A. B. Aleksandrov, P. P. Kargaev, “The Hardy spaces $H^p(\Bbb R^d)$ and approximation in $L^p(\Bbb R^d)$ for $p < 1$”, Lect. Notes Math., 1573 (1994), 428–431
50. A. B. Aleksandrov, P. P. Kargaev, “Hardy classes of functions that are harmonic in a half-space”, St. Petersburg Math. J., 5:2 (1994), 229–286  mathnet  mathscinet  zmath

   1990
51. A. B. Aleksandrov, “On the Hardy class of functions harmonic in the half-space”, Séminaire d'Analyse Harmonique. Année 1989/90, Univ. Paris XI, Orsay, 1990, 9–10  mathscinet

   1993
52. A. B. Aleksandrov, “Inner functions and related spaces of pseudocontinuable functions”, J. Soviet Math., 63:2 (1993), 115–129  mathnet  crossref  mathscinet  zmath

   1989
53. A. B. Aleksandrov, “Orthogonal bases of inner functions”, Soviet Math. Dokl., 39:3 (1989), 463–466  mathnet  mathscinet  zmath

   1987
54. A. B. Aleksandrov, “Multiplicity of boundary values of inner functions”, Sov. J. Contemp. Math. Anal. Arm. Acad. Sci., 22:5 (1987), 74–87  mathscinet  zmath
55. A. B. Aleksandrov, “Inner functions: results, methods, problems”, Proceedings of the International Congress of Mathematicians, Vol. 1 (Berkeley, 1986), Amer. Math. Soc., Providence, RI, 1987, 699–707  mathscinet (cited: 3)

   1986
56. A. B. Aleksandrov, “Proper holomorphic mappings from the balll into a polydisk”, Sov. Math., Dokl., 33 (1986), 1–5  mathnet  mathscinet  zmath

   1988
57. A. B. Aleksandrov, “Measurable partitions of the circumference, induced by inner functions”, J. Soviet Math., 42:2 (1988), 1610–1613  mathnet  crossref  mathscinet (cited: 3)  zmath  zmath

   1994
58. A. B. Aleksandrov, “Function theory in the ball”, Encyclopaedia Math. Sci., 8, Springer-Verlag, Berlin (1994), 107–178  mathnet  mathscinet  mathscinet  zmath

   1990
59. A. B. Aleksandrov, “Blaschke's Condition and the Zeros of Bounded Holomorphic Functions”, Amer. Math. Soc. Transl., 146 (1990), 9–11  mathscinet  zmath

   1984
60. A. B. Aleksandrov, “Inner functions on compact spaces”, Funct. Anal. Appl., 18:2 (1984), 87–98  mathnet  crossref  mathscinet  zmath  isi (cited: 17)
61. A. B. Aleksandrov, V. P. Havin, “On the definition of $H^p(\Bbb R^n)$”, Lect. Notes Math., 1043 (1984), 346–346  isi
62. A. B. Aleksandrov, “Invariant subspaces of the backward shift operator in the Smirnov class”, Lect. Notes Math., 1043 (1984), 393–395  isi
63. A. B. Aleksandrov, “Inner functions on spaces of homogeneous type”, J. Sov. Math., 27 (1984), 2433–2437  mathnet  crossref  mathscinet  zmath

   1983
64. A. B. Aleksandrov, “On boundary values of functions holomorphic in a ball”, Sov. Math., Dokl, 28 (1983), 134–137  mathscinet  zmath
65. A. B. Aleksandrov, “Dva analoga teoremy M. Rissa o sopryazhënnykh funktsiyakh dlya prostranstv V.I. Smirnova $E^p$, $0<p<1$”, Teoriya operatorov i teoriya funktsii (Mezhvedomstv. sbornik), LGU, 1983, 9–20  mathscinet (cited: 1)
66. A. B. Aleksandrov, “The existence of inner functions in the ball”, Math. USSR-Sb., 46:2 (1983), 143–159  mathnet  crossref  mathscinet  zmath

   1982
67. A. B. Aleksandrov, “The Hardy classes $H^p$ for $p<1$ and quasi-inner functions in the ball”, Sov. Math. Dokl., 25 (1982), 145–148  mathscinet  zmath
68. A. B. Aleksandrov, “Svoistvo mazhoratsii dlya mnogomernykh klassov Khardi–Steina–Veisa”, Vestnik LGU, 13:3 (1982), 97–98  mathscinet  zmath

   1981
69. A. B. Aleksandrov, “$A$-integrability of the boundary values of harmonic functions”, Math. Notes, 30:1 (1981), 515–523  mathnet  crossref  mathscinet  zmath  isi (cited: 11)

   1983
70. A. B. Aleksandrov, “Invariant subspaces of the shift operator. Axiomatic approach”, J. Soviet Math., 22:6 (1983), 1695–1708  mathnet  crossref  mathscinet  zmath

   1981
71. A. B. Aleksandrov, “Essays on non locally convex Hardy classes”, Lect. Notes Math., 864 (1981), 1–89  crossref  mathscinet (cited: 37)  zmath

   1979
72. A. B. Aleksandrov, “Invariant subspaces of the backward shift operator in the space $H^p$ ($p\in(0,1)$)”, Investigations on linear operators and function theory. Part IX, Zap. Nauchn. Sem. LOMI, 92, “Nauka”, Leningrad. Otdel., Leningrad, 1979, 7–29  mathnet  mathscinet  zmath
73. A. B. Aleksandrov, A. E. Dzhrbashyan, V. P. Khavin, “O formule Karlesona dlya integrala Dirikhle analiticheskoi funktsii”, Vestnik LGU, 19:4 (1979), 8–14  mathscinet (cited: 1)  zmath
74. A. B. Aleksandrov, “Approximation by rational functions, and an analogue of the M. Riesz theorem on conjugate functions for $L^p$-spaces with $p\in(0,1)$”, Math. USSR-Sb., 35:3 (1979), 301–316  mathnet  crossref  mathscinet  zmath  isi (cited: 4)

   1986
75. A. B. Aleksandrov, “Discrete measures with compact nowhere dense support, orthogonal to rational functions”, J. Soviet Math., 34:6 (1986), 2023–2028  mathnet  crossref  mathscinet  zmath

   1975
76. A. B. Aleksandrov, “Norm of the Hilbert transformation in a space of Hölder functions”, Funct. Anal. Appl., 9:2 (1975), 94–96  mathnet  crossref  mathscinet  zmath

Presentations in Math-Net.Ru
1. Операторная липшицевость и операторная дифференцируемость.
A. B. Aleksandrov
Seminar on Operator Theory and Function Theory
November 7, 2016 17:30
2. Операторная липшицевость и операторная дифференцируемость – доклад отменяется
A. B. Aleksandrov
Seminar on Operator Theory and Function Theory
October 24, 2016 17:30
3. Теория аппроксимации и возмущения линейных операторов
A. B. Aleksandrov
Traditional winter session MIAN–POMI devoted to the topic "Harmonic Analysis and Theory of Functions"
December 23, 2013 16:55   
4. Операторно монотонные функции.
A. B. Aleksandrov
Seminar on Operator Theory and Function Theory
March 25, 2013 17:30
5. Операторно липшицевы функции
A. B. Aleksandrov
Seminar on Operator Theory and Function Theory
November 26, 2012 17:30
6. Оценки операторных модулей непрерывности
A. B. Aleksandrov
Seminar on Operator Theory and Function Theory
September 19, 2011 17:30

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018